首页
学术期刊
论文检测
AIGC检测
热点
更多
数据
ROBUSTNESS TO NON-NORMALITY OF SOME TRANSFORMATIONS OF THE SAMPLE CORRELATION-COEFFICIENT
被引:5
|
作者
:
SUBRAHMANIAM, K
论文数:
0
引用数:
0
h-index:
0
SUBRAHMANIAM, K
GAJJAR, AV
论文数:
0
引用数:
0
h-index:
0
GAJJAR, AV
机构
:
来源
:
JOURNAL OF MULTIVARIATE ANALYSIS
|
1980年
/ 10卷
/ 01期
关键词
:
D O I
:
10.1016/0047-259X(80)90082-2
中图分类号
:
O21 [概率论与数理统计];
C8 [统计学];
学科分类号
:
020208 ;
070103 ;
0714 ;
摘要
:
引用
收藏
页码:60 / 77
页数:18
相关论文
共 50 条
[1]
EFFECTS OF NON-NORMALITY ON DISTRIBUTION OF SAMPLE PRODUCT-MOMENT CORRELATION COEFFICIENT
KOWALSKI, CJ
论文数:
0
引用数:
0
h-index:
0
KOWALSKI, CJ
[J].
JOURNAL OF THE ROYAL STATISTICAL SOCIETY SERIES C-APPLIED STATISTICS,
1972,
21
(01)
: 1
-
&
[2]
ROBUSTNESS TO NON-NORMALITY OF REGRESSION TESTS
BOX, GEP
论文数:
0
引用数:
0
h-index:
0
BOX, GEP
WATSON, GS
论文数:
0
引用数:
0
h-index:
0
WATSON, GS
[J].
BIOMETRIKA,
1962,
49
(1-2)
: 93
-
&
[3]
The robustness of the MaxEWMA chart to non-normality
Calzada, ME
论文数:
0
引用数:
0
h-index:
0
机构:
Loyola Univ, Dept Math & Comp Sci, New Orleans, LA 70118 USA
Calzada, ME
Scariano, SM
论文数:
0
引用数:
0
h-index:
0
机构:
Loyola Univ, Dept Math & Comp Sci, New Orleans, LA 70118 USA
Scariano, SM
[J].
COMMUNICATIONS IN STATISTICS-SIMULATION AND COMPUTATION,
2003,
32
(02)
: 573
-
590
[4]
The robustness of the synthetic control chart to non-normality
Calzada, ME
论文数:
0
引用数:
0
h-index:
0
机构:
Loyola Univ, Dept Math & Comp Sci, New Orleans, LA 70118 USA
Loyola Univ, Dept Math & Comp Sci, New Orleans, LA 70118 USA
Calzada, ME
Scariano, SM
论文数:
0
引用数:
0
h-index:
0
机构:
Loyola Univ, Dept Math & Comp Sci, New Orleans, LA 70118 USA
Loyola Univ, Dept Math & Comp Sci, New Orleans, LA 70118 USA
Scariano, SM
[J].
COMMUNICATIONS IN STATISTICS-SIMULATION AND COMPUTATION,
2001,
30
(02)
: 311
-
326
[5]
Inferences About the Skipped Correlation Coefficient: Dealing with Heteroscedasticity and Non-Normality
Wilcox, Rand
论文数:
0
引用数:
0
h-index:
0
机构:
Univ Southern Calif, Psychol, Los Angeles, CA 90007 USA
Univ Southern Calif, Psychol, Los Angeles, CA 90007 USA
Wilcox, Rand
[J].
JOURNAL OF MODERN APPLIED STATISTICAL METHODS,
2015,
14
(02)
: 2
-
8
[6]
Robustness of the EWMA Sampling Plan to Non-Normality
Mishra, U.
论文数:
0
引用数:
0
h-index:
0
机构:
Vikram Univ, Ujjain, Madhya Pradesh, India
Vikram Univ, Ujjain, Madhya Pradesh, India
Mishra, U.
Siddiqui, S.
论文数:
0
引用数:
0
h-index:
0
机构:
Vikram Univ, Ujjain, Madhya Pradesh, India
Vikram Univ, Ujjain, Madhya Pradesh, India
Siddiqui, S.
Singh, J. R.
论文数:
0
引用数:
0
h-index:
0
机构:
Vikram Univ, Ujjain, Madhya Pradesh, India
Vikram Univ, Ujjain, Madhya Pradesh, India
Singh, J. R.
[J].
JOURNAL OF MODERN APPLIED STATISTICAL METHODS,
2019,
18
(02)
: 1
-
9
[7]
ROBUSTNESS OF QUADRATIC DISCRIMINANT FUNCTION TO NON-NORMALITY
LACHENBRUCH, PA
论文数:
0
引用数:
0
h-index:
0
机构:
UNIV IOWA,IOWA CITY,IA 52240
UNIV IOWA,IOWA CITY,IA 52240
LACHENBRUCH, PA
CLARKE, WR
论文数:
0
引用数:
0
h-index:
0
机构:
UNIV IOWA,IOWA CITY,IA 52240
UNIV IOWA,IOWA CITY,IA 52240
CLARKE, WR
BROFFITT, B
论文数:
0
引用数:
0
h-index:
0
机构:
UNIV IOWA,IOWA CITY,IA 52240
UNIV IOWA,IOWA CITY,IA 52240
BROFFITT, B
LIN, L
论文数:
0
引用数:
0
h-index:
0
机构:
UNIV IOWA,IOWA CITY,IA 52240
UNIV IOWA,IOWA CITY,IA 52240
LIN, L
[J].
BIOMETRICS,
1978,
34
(01)
: 160
-
160
[8]
Robustness of the EWMA control chart to non-normality
Borror, CM
论文数:
0
引用数:
0
h-index:
0
机构:
Arizona State Univ, Dept Ind Engn, Tempe, AZ 85287 USA
Arizona State Univ, Dept Ind Engn, Tempe, AZ 85287 USA
Borror, CM
Montgomery, DC
论文数:
0
引用数:
0
h-index:
0
机构:
Arizona State Univ, Dept Ind Engn, Tempe, AZ 85287 USA
Arizona State Univ, Dept Ind Engn, Tempe, AZ 85287 USA
Montgomery, DC
Runger, GC
论文数:
0
引用数:
0
h-index:
0
机构:
Arizona State Univ, Dept Ind Engn, Tempe, AZ 85287 USA
Arizona State Univ, Dept Ind Engn, Tempe, AZ 85287 USA
Runger, GC
[J].
JOURNAL OF QUALITY TECHNOLOGY,
1999,
31
(03)
: 309
-
316
[9]
AN INVESTIGATION OF THE ROBUSTNESS OF THE TOBIT ESTIMATOR TO NON-NORMALITY
ARABMAZAR, A
论文数:
0
引用数:
0
h-index:
0
ARABMAZAR, A
SCHMIDT, P
论文数:
0
引用数:
0
h-index:
0
SCHMIDT, P
[J].
ECONOMETRICA,
1982,
50
(04)
: 1055
-
1063
[10]
ON THE ROBUSTNESS OF TESTS OF CORRELATION-COEFFICIENT IN THE PRESENCE OF AN OUTLIER
SRIVASTAVA, MS
论文数:
0
引用数:
0
h-index:
0
SRIVASTAVA, MS
LEE, GC
论文数:
0
引用数:
0
h-index:
0
LEE, GC
[J].
COMMUNICATIONS IN STATISTICS-THEORY AND METHODS,
1985,
14
(01)
: 25
-
40
←
1
2
3
4
5
→